# SDR SWAA2021021646754

- Difficulty date: February 3, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB HAS ANGLE CRACKED ABOVE AND ON AFT SIDE OF FWD LEFT ATTACH LUG. / REMOVED AND REPLACED VERTICAL STAB LWR ANGLE ON FWD SIDE OF ATTACH LUG REF B737-700 SRM 51-40-02-0G-0 AND DWG #176A3101
